# SDR ASOA051024

- Difficulty date: November 3, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE FS 280 CROSSBEAM WAS FOUND TO BE CRACKED AND CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FS 280 CROSSBEAM IAW ASA EO 700-53-0061.  (M)
